# SDR SWAA950070

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 202121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND SECTION OF CABIN EMERGENCY FLOOR LIGHTING INOP.  REPLACED AFT BATTERY PACK PER BOEING MM.
